The teichmüller distance on the space of flat conformal structures

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We define the Teichmüller pseudodistance on spaces of flat conformal structures by the same manner as classical Teichmüller distance on the Teichmüller space of Riemann surfaces. We will prove that for compact manifolds this pseudodistance becomes a complete distance. We will also prove similar results for noncompact manifolds under certain assumptions.

Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalConformal Geometry and Dynamics
Issue number1
Publication statusPublished - 1998 Feb 3
Externally publishedYes


  • Conformally flat manifolds
  • Quasiconformal mappings

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'The teichmüller distance on the space of flat conformal structures'. Together they form a unique fingerprint.

Cite this